# SDR COMA0360165

- Difficulty date: March 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 16,077 hours, 14,613 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 96060H3686
- Condition: Failed
- Location: Left
- Part time: 15,030 hours, 13,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5016 PILOTS SIDE WINDOW SHATTERED.  REPLACED WINDOW.
